# SDR 20000510SH024

- Difficulty date: January 13, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N41AZ
- Make and model: Bell 206L-3
- Aircraft serial: 51087
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Screw
- Part number: MS2467813C
- Condition: Broken
- Location: Screw Head Port
- Component: Hydraulic Pump, Abex
- Component part number: 206076030101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/N MS24678-13C - SCREWS FOUND WITH HEAD BROKEN OFF, LOCKWIRE STILL ATTACHED TO SCREW HEAD DURING ACFT INSP ON HYD PUMP.  HYD PUMP HAS 2 SCREWS OF THIS P/N WHICH RETAIN PORT CAP AND 2 SCREWS WITH DIFFERENT P/N.  THE 2 DIFFERENT P/N SCREWS WERE THE ONLY ONES RETAINING PORT CAP ON THE PUMP,  BOTH 2 EACH MS28678-13C HEADS FAILED.  2 FAILED SCREWS TESTED, SEVERE HYDROGEN EMBRITTLEMENT.  HYD PUMP O/H 6-23-99, INSTALLED 8-12-99, REMOVED 12-10-99, TSO 260.7 HRS.  2  FAILED SCREWS REPLACED  AT O/H WITH NEW, TRACEABLE BY LOT 000062775 MFG 99660-1.  ON SIDE OF SCREW HEAD, MFG IDENTIFIED WITH ''CBS''. HYD PUMP WITH FAILED SCREWS REPLACED WITH NEW, RETURNED TO SERVICE.  FAILED SCREWS, LOT 000062775, CUSTOMERS TO BE NOTIFIE
